Characterisation of point processes with Gaussian marks independent of locations

Schlather, Martin

Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Mathematische Nachrichten
Volume: 239
Issue number: 1
Page range: 204-214
Place of publication: Weinheim
Publishing house: Wiley-VCH
ISSN: 0025-584x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): Conditional distribution, independence of marks and points, marked point process, random field, Gaussian distribution
Abstract: Let Ψ be a marked point process and Φ the corresponding unmarked point process. We present a necessary and sufficient condition that the marks of Ψ are given by a Gaussian random field that is independent of Φ. Examples show that the condition is sharp.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item